# SDR REXA2017100701124

- Difficulty date: October 7, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 2,230 hours, 14,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 693-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AND GOUGED, RBL 15, BS 693 - 977.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49, SRM 51-40-11, SRM 51-21-11, AND REO 670-53-00-343, REV M.
